# SDR A6WA200740010

- Difficulty date: January 10, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Fcu Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH BLEEDS SUPPLIED BY APU, STRONG FUEL ODOR NOTED.  WITH BLEED SON ENGINE, NO ODOR NOTED.  FOUND FUEL LEAKING FROM FCU ELBOW/NUT FITTING.  REMOVED AND REPLACED O-RING.  LEAK CHECK GOOD.  NO FUEL SMELL NOTED.  RED AMM 49-30-01.  (M)
